# SDR SWAA2025122354451

- Difficulty date: December 21, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 38,339 hours, 18,752 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT ATTENDANT SEAT ACCESS DOOR FOR EMERGENCY FLASHLIGHT WILL NOT OPEN.  REPLACED ACCESS DOOR LATCH IAW CMM 25-25-12. OPS OK.
